Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Differential Approach to Dominant Strategy Mechanisms

Jean-Jacques Laffont and Eric Maskin
Econometrica
Vol. 48, No. 6 (Sep., 1980), pp. 1507-1520
Published by: The Econometric Society
DOI: 10.2307/1912821
Stable URL: http://www.jstor.org/stable/1912821
Page Count: 14
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Differential Approach to Dominant Strategy Mechanisms
Preview not available

Abstract

This paper shows how a number of questions about dominant strategy mechanisms in models with public goods can be conveniently formulated as systems of partial differential equations. The question of the existence of dominant strategy mechanisms with given desirable properties becomes equivalent to the integrability of these equations.

Page Thumbnails

  • Thumbnail: Page 
1507
    1507
  • Thumbnail: Page 
1508
    1508
  • Thumbnail: Page 
1509
    1509
  • Thumbnail: Page 
1510
    1510
  • Thumbnail: Page 
1511
    1511
  • Thumbnail: Page 
1512
    1512
  • Thumbnail: Page 
1513
    1513
  • Thumbnail: Page 
1514
    1514
  • Thumbnail: Page 
1515
    1515
  • Thumbnail: Page 
1516
    1516
  • Thumbnail: Page 
1517
    1517
  • Thumbnail: Page 
1518
    1518
  • Thumbnail: Page 
1519
    1519
  • Thumbnail: Page 
1520
    1520